# SDR YENA2024032500451

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N929JB
- Make and model: Airbus A321-231
- Aircraft serial: 06031
- Aircraft time: 39,953 hours, 7,783 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1114, LAX-JFK. "MUSTY DIRTY SOCK ODOR NOTICED BY BOTH PILOTS IN FLIGHT DECK. LEVEL 2 INTENSITY. CONTINUOUS ODOR IN CRUISE FLIGHT. CAPTAIN RAN FCOM 1 "ODOR ISOLATION." ODOR DISSIPATED WHEN PACK #2 SELECTED OFF; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A ISOLATED FAULT TO TYPE A PER TSM 05-50-00-810-085-B A/C IS OK SERVICE. PERFORMED LEVEL A DECONTAMINATION.'
